# SDR AALA20150707001

- Difficulty date: July 4, 2015
- Submitted: July 7, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 7024091142
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR 1 FWD EXIT SIGN FOUND CRACKED.  R & R EXIT SIGN.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-01.  SYS CHECKED NORMAL.
